# SDR ASAA2020030232301

- Difficulty date: February 27, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N281VA
- Make and model: Airbus A320-214
- Aircraft serial: 06669
- Aircraft time: 15,881 hours, 5,375 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

TEMPERATURE CONTROL MAINTENANCE CLASS 2 MESSAGE ON STATUS PAGE GROUNDED - YES. DEFERRED
